Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Random Walks on Inhomogeneous Lattices
Авторы: Kasteleyn P.W., den Hollander W.Th.F.
Journal of Statistical Physics, Vol. 30, No. 2, 1983. p. 363-372.
For lattices with two kinds of points ("black" and "white"), distributed according to a translation-invariant joint probability distribution, we study statistical properties of the sequence of consecutive colors encountered by a random walker moving through the lattice. The probability distribution for the single
steps of the walk is considered to be independent of the colors of the points. Several exact results are presented which are valid in any number of dimensions and for arbitrary probability distributions for the coloring of the points and the steps of the walk. They are used to derive a few general properties of random
walks on lattices containing traps.